Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Throwing up, pain in lower back, abdomen. Prescribed medicine for urine infection. How to get relief?

Hello wondering if you could help me on Sunday morning I woke up feeling sick I was throwing up non stop all day could not keep anythng down I also had lower back and abdomen pains I went to doctor and I was given anti sickness jag and said I had infection in my urine and was subscribed tablets to be took for 3 days It now day 6 the vomiting has stopped but I can not stomach any food my stomach pains are now worse when I wake in morning and when I gps to the toilet and this morning I have noticed blood in my urine am also constantly thirstyalso constable
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Starting from the very beginning, was a diagnosis of a urinary tract infection (UTI) made with the support of laboratory analysis? Or was this just a clinical diagnosis? Please get your urine analysed and follow this up with a urine culture. The presence of microscopic blood in the urine is also an indication of a UTI, but if you noticed the blood in the urine, I would recommend an abdominal and pelvic ultrasound along with the urine examination.

Next, which antibiotic were you prescribed? Did you take an adequate dosage and for a sufficient amount of time (as mentioned by you -3 days)? All these aspects need to be discussed.

Next, nausea and vomiting accompany a UTI, but very rarely seen with a UTI. Has your doctor ruled out stomach flu (stomach infection)? Please look into this?

How exactly are your stools? And what color is the vomitus? Please discuss all these details with your doctor.

In the meantime, I request you to also get your glycemic profile checked, due to the constant thirst, which could also be because of the excessive loss of fluids due to the UTI, but it is better to rule other conditions out with this.

Also, please consume plenty of water, add cranberry juice to your diet. Discuss the addition of pain management medication and a potassium chloride based solution to relieve you of your symptoms.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Tue, 19 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor